# SDR SWAA2022013116490

- Difficulty date: August 16, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 39,309 hours, 22,977 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE IS CORRODED ON R/H O/B END / REPLACED COUNTER BALANCE WEIGHT WITH EXACT SAME WEIGHT 45LBS +-.15 RUDDER DOES NOT REQUIRE JIG BALANCE REF CMM 55-40-09
